# SDR 96FDEA00322

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69239021
- Condition: Corroded
- Location: Bs 360-367
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 20L FITTING BS 360 TO 367.  REMOVED AND REPLACED CORRODED FITTING PER SB 727-53-0209.
